I'm only 24 and I've had nasolabial folds ever since I went on Accutane at 18 years old! I've been going crazy ever since and hate the way it looks, I see the dark shadows around my mouth every time I look in the mirror. I always thought it would go away with time but it's not. I've consulted 2 dermatologists regarding Juvederm and they both discouraged it. Is there anything else I can try?
Nasolabial Folds After Taking Accutane? What Can I Do? (photo)
Doctor Answers (1)
Nasolabial folds aren't related to Accutane
Your nasolabial folds are not related to your Accutane usage. There's just no way it can cause that, or would cause it. The two are not related, just concurrent. I am unsure why they discouraged you from using Juvederm. Was it because you are on Accutane and they didn't want to do the procedure while you are taking the medication? Or did they have a different reason? All I can say is that the Accutane and your NLF lines are not related. And second, I use Juvederm daily in my office to fill NLF lines. But without knowing more about your specifics and the reasons those other dermatologists discouraged it, it's hard to comment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.